# SDR 96UAL900860

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 8L NEXT TO SEAT 4A HAS EVIDENCE OF CRACK.  *S/D*  CHECKED WINDOW AND FOUND A SCRATCH, NOT A CRACK OR FRACTURE.
